| Model Number |
SAW ATTACHMENT-SAGITTAL |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that the device oscillates but does not cut on the miter saw.There was no harm for patient, operator or third party reported.No further information received.Update 9-feb-26: more information was provided that the device did not oscillate appropriately.This was discovered during a foot arthroscopy on (b)(6) 2026.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device (ar-300 + ar-300sag).It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The manufacturer evaluation revealed a loose and worn screw at the clamping system.